Keyword : 2-adic complexity


A Property of a Class of Gaussian Periods and Its Application
Yuhua SUN Qiang WANG Qiuyan WANG Tongjiang YAN 
Publication:   
Publication Date: 2018/12/01
Vol. E101-A  No. 12 ; pp. 2344-2351
Type of Manuscript:  Special Section PAPER (Special Section on Signal Design and Its Applications in Communications)
Category: Communication Theory and Signals
Keyword: 
binary sequencesWhiteman's generalized cyclotomic sequenceGaussian periods2-adic complexity
 Summary | Full Text:PDF(1.2MB)

On the 2-Adic Complexity of Periodic Binary Sequences
Lu ZHAO Qiao-yan WEN Jie ZHANG Zheng-ping JIN 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2012/01/01
Vol. E95-A  No. 1 ; pp. 367-371
Type of Manuscript:  PAPER
Category: Cryptography and Information Security
Keyword: 
usual Fourier transformFCSR2-adic complexitycounting function
 Summary | Full Text:PDF(903.1KB)

2-Adic Complexity of Self-Shrinking Sequence
Huijuan WANG Qiaoyan WEN Jie ZHANG 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2011/11/01
Vol. E94-A  No. 11 ; pp. 2462-2465
Type of Manuscript:  LETTER
Category: Cryptography and Information Security
Keyword: 
linear complexity2-adic complexityself-shrinking sequence
 Summary | Full Text:PDF(88.4KB)